# SDR DXTA2025010601841

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 1,360 hours, 772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 604319403
- Part serial: 0320
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: ON MAIN CABIN DOOR, THE CABLE THAT IS USED TO MECHANICALLY RETRACT THE DOOR HAS BECOME WEDGED INTO THE PULLY AND IS INOP AND JAMMED, CAUSING A CABLE DOWNSTREAM OF THAT JAM TO SNAP. CORRECTIVE ACTION: REPLACED ACTUATOR ASSEMBLY. OPS CHECK GOOD. IAWCL-650 AMM 52-11-19.
